Issue Title
 
Vol 11 A-BEST APPROXIMATION IN PRE-HILBERT C∗-MODULES Abstract   PDF
Fatemeh Soleimany, Mahdi Iranmanesh
 
Vol 12 Absolutely extendable property and stable elements in $\Gamma$-semihyperrings Abstract   PDF
S. Ostadhadi- Dehkordi, M. Heidari, Bijan Davvaz
 
Vol 10 Affine and quasi-affine frames on positive half line Abstract   PDF
Abdullah .
 
Vol 6 An Algorithm for Improving Profit Efficiency Abstract   PDF
F. Hosseinzadeh Saljooghi, A. A. Noura, M. Seyfpanah
 
Articles in Press AN APPLICATION OF FUNCTION SEQUENCES TO THE DARBO'S THEOREM WITH INTEGRAL TYPE TRANSFORMATIONS Abstract
Vatan Karakaya, Derya Sekman
 
Vol 10 An efficient method for solving a class of nonlinear fuzzy optimization problems Abstract   PDF
Abbas Akrami, Mohammad Mahdi Hoseini, Mehdi Karbassi
 
Vol 5 (2010-2011) An Error Bound for Solution of Fredholm Integral Equations by Adomian Method Abstract   PDF
Ali Davari
 
Vol 13 An existence result for fractional integro-differential equations on Banach space Abstract
Mohammed S. Abdo, Satish K. Panchal
 
Vol 6 An Improvement on STEM Method in Multi-Criteria Analysis Abstract   PDF
M. Izadkhah, S. Alikhani
 
Articles in Press An Optimal Budgeting Model for Dynamic Network Systems Design via Data Envelopment Analysis Abstract
A. Fakharzadeh, Mohammad Hassan Mojtabaei
 
Vol 8 An ‎extended Legendre wavelet ‎method‎ for solving differential equations with non analytic solutions Abstract   PDF
Fakhrodin Mohammadi
 
Vol 12 Application of homotopy perturbation method for solving hybrid fuzzy differential equations Abstract   PDF
Mohammad Heydari, F. Saberirad, S.M. Karbassi, M.M. Hosseini
 
Vol 13 Approximate solutions for a fractional q-integro-difference equation Abstract
Nayyer Balkani, Shahram Rezapour, Robab Hamlbarani Haghi
 
Vol 7 Approximately Multiplicative Functionals on the Product of Banach Algebras Abstract   PDF
F. Ershad, L. Bagheri
 
Vol 8 Approximation of Discrete Data by Discrete Weighted Transform Abstract   PDF
Sedigheh Jahedi, Fatemeh Javadi
 
Vol 11 Arrow-Hurwitcz-Uzawa constraint qualification for nonsmooth semi-infinite optimization with mixed constraints Abstract   PDF
Ali Sadeghieh
 
Articles in Press Asymmetric Two-Piece Multiple Linear Regression Model based on the Scale Mixture of Normal Family;Bayesian Framework Abstract
Behjat Moravveji, zahra khodadadi, Mohsen Maleki
 
Vol 11 AUTO-AVERAGE LENGTH OF FINITE GROUPS Abstract   PDF
Mohammad Reza Rajabzadeh Moghaddam
 
Articles in Press Axioms of (Extended) d-homology Theory Abstract
Mohammad Zaher Kazemi Baneh
 
Vol 8 Best proximity point and geometric contraction maps Abstract   PDF
Mohammad Reza Haddadi
 
Vol 13 Bi-concave functions involving a differential operator Abstract   PDF
ŞAHSENE ALTINKAYA, Sibel Yalçın
 
Vol 9 Boundary element method for the Helmholtz equation Abstract   PDF
Ali Mesforush, Zohre Mehraban
 
Vol 1 (2006-2007) Boundary Stabilization of a Compactly System of Wave Equations Abstract   PDF
Faramarz Tahamtani
 
Vol 2 (2007-2008) Bounded Linear Operators and Frames in Finitely and countably Generated Hilbert C*-modules Abstract   PDF
Seid Hadi Hosseini
 
Vol 13 Bounds for the dimension of Lie algebras Abstract
Homayoon Arabyani
 
51 - 75 of 409 Items << < 1 2 3 4 5 6 7 8 9 10 > >>